# SDR ASAA0955004

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,182 hours, 1,807 cycles
- Engine: Ge CFM567B24
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO NR 1 IDG INCREASING FREQUENT SERVICING.  REMOVED & REPLACED NR 1 ENG IDG REF AMM 24 11 11.  FOUND IDG / GEARBOX MAGNETIC SEAL DETERIORATING.  REMOVED & REPLACED NR 1 ENG IDG / GEARBOX SEAL WITH NEW SEAL REF AMM 72 60 00 400 802 F00.  OPS & LEAK CHECKS NORMAL.  PART NUMBER VERIFIED W/ SEAMC.
